# SDR SWAA043366

- Difficulty date: November 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 38,700 hours, 34,161 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 7480
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, WHEN LOWERING LANDING GEAR, RT MLG UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR, STILL UNSAFE.  MANUAL GEAR EXTENSION OK.  REMOVED AND REPLACED RT MLG DOWNLOCK ACTUATOR PER MM.
